# SDR SWAA2020042041896

- Difficulty date: April 14, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 40,939 hours, 24,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD TWO AISLE EMERGENCY LIGHTS (R/H) & FWD SVC DOOR SLIDE EMERGENCY LIGHT INOP / REPLACED FWD EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD
